Kusano, Takasi and Manojlovic, Jelena (2016) Precise asymptotic behavior of regularly varying solutions of second order half-linear differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (62). pp. 1-24. ISSN 1417-3875
|
Text
p4566.pdf Download (496kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4566.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:02 |
Last Modified: | 11 Jan 2017 10:02 |
URI: | http://real.mtak.hu/id/eprint/45027 |
Actions (login required)
![]() |
Edit Item |